# SDR REXA2022100302168

- Difficulty date: August 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3221543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRAP BETWEEN RBL9 AND RBL27 AT FS559+48	REMOVED AND REPLACED FLOOR STRAP AT FS559+48 BETWEEN RBL9 & RBL27 WITH NEW P/N: 601R32215-43 REF CRJ200 SRM 51-42-06 DUE TO 100% MATERIAL LOSS
